| Catalog Number |
413500 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that particulate matter was seen floating in bag in use with the dispensing pin.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused and unopened dp3500 disp pin ls reflux with packaging was returned for further evaluation.Visual examination of the dispensing pin notes no white particulates on the dispensing pin or within the blister.The defect of white particulates/plastic shavings is not confirmed.Based on the results of the sample evaluation, no specific conclusions can be made regarding the cause of the reported event.While we are unable to determine the root cause of the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.